MathSciNet Relay Station
MathSciNet bibliographic data
MR2945718 47B07 (46B45 47L20)
Ain, Kati; Lillemets, Rauni; Oja, Eve Compact operators which are defined by $\ell_p$-spaces. Quaest. Math. 35 (2012), no. 2, 145–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement